# SDR SIMA20190310001

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 7,496 hours, 5,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN IS DENTED WITH A PUNCTURE BETWEEN FRAME 93 AND FRAME 94, STRINGER 21R AND 23R. C/A-PERFORMED EXTERNAL DIRECT RECTANGULAR REPAIR OF SKIN ON REAR FUSELAGE AT FRAME 93-94 AND STRINGER 21R -23R IAW SRM 53-30-01.
